Jump to content

How long does it take to stabilize after a difficult cut?


Recommended Posts

Hi NYClady: I had hoped you were getting better! Are the withdrawal symptoms letting up at all for you?  I cut 6 days ago from .25 to .125/morning dose. Kept the evening dose at .25--thinking it would help me sleep---wrong!Lotsa insomnia :sick: Here it is day 6 and I was slammed :pokey: Wondering if I cut too much?!?! I thought cutting from .25 to .125 was okay and I only cut the a.m. dose. I, too am wondering how long it'll take to stabilize.    Hoping to stabilize too, T2
Link to comment
Share on other sites

My most difficult cut was going from 7.5mg Ativan down to 1.5mg in less than two weeks from detox. I almost immediately put myself back on 4.5mg Ativan and stayed in withdrawal for about two weeks. I got a second opinion and this new doctor wanted me stable to start my cross over to Librium. She upped my dose of Ativan to 5.5mg and I was stable that same day. So going from 7.5mg Ativan to 5.5mg Ativan, I would have to say it took me three weeks altogether to feel stable and good again.
Link to comment
Share on other sites

Hi T2,

 

Last week I had one good day (Wednesday), the rest of the week and this weekend have been very difficult as far as the anxiety is concerned.  It's like 24/7.  I even went to the gym yesterday and the anxiety did not go away. 

 

This is really difficult.  However, I know that my only solution is to get off of K since I felt so horrible on it anyway.  Sometimes I feel like just CT the rest since I am on .15 mgs., but scared the WD's will be worse.

 

Sorry to hear about your sxs.  Hope we all feel better soon.

 

Take care,

 

NYClady

Link to comment
Share on other sites

Hi miss kim,

 

Thanks for the feedback.  So if I understood you correctly, it took you 3 weeks to stabilize from being @ 7.5 mgs. of Ativan to 5.5 mgs?   

 

NYClady

Link to comment
Share on other sites

NYClady, yes you are correct. In detox they had me on Tegretol for a week so not sure if that had anything to do with it but it made me sick and gave me bad anxiety so I quit taking it. I am also on a low dose antidepressant called Doxepin 10mg. It is sedating so it may have also contributed. I am not sure though, but yes, I was taking 7.5mg Ativan and was down to 5.5 within 3 weeks and stable. Two weeks after that I started my first crossover to Librium. Everyone is different. I will tell you that I am a born again Christian and we pray a lot and I feel the Lord spares me from the bad parts of withdrawal but that is my belief.
Link to comment
Share on other sites

×
×
  • Create New...